# SDR SWAA2024012343877

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 36,644 hours, 17,056 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING PULLS HARD LEFT ON TAKE OFF SLOW SPEED ABORT APROX 60KTS<[01] TROUBLESHOT ISSUE OF AIRCRAFT PULLING TO THE LEFT. FOUND #1 BRAKE WITH A LEAK AND ALL BRAKE PISTONS WERE NOT OPERATING PROPERLY. R&R #1 BRAKE. OPS AND LEAK CHECKS GOOD PER AMM 32-41-41 AND FIM 32-51-00-810
